Translator Disclaimer
October 2019 Teichmüller polynomials of fibered alternating links
Robert Billet, Livio Liechti
Osaka J. Math. 56(4): 787-806 (October 2019).

Abstract

We give an algorithm for computing the Teichmüller polynomial for a certain class of fibered alternating links associated to trees. Furthermore, we exhibit a mutant pair of such links distinguished by the Teichmüller polynomial.

Citation

Download Citation

Robert Billet. Livio Liechti. "Teichmüller polynomials of fibered alternating links." Osaka J. Math. 56 (4) 787 - 806, October 2019.

Information

Published: October 2019
First available in Project Euclid: 21 October 2019

zbMATH: 07144185
MathSciNet: MR4020637

Subjects:
Primary: 57M27

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.56 • No. 4 • October 2019
Back to Top